MathSciNet Relay Station
MathSciNet bibliographic data
MR1501692 11T30 (12E05)
Carlitz, Leonard On the representation of a polynomial in a Galois field as the sum of an even number of squares. Trans. Amer. Math. Soc. 35 (1933), no. 2, 397–410.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement